# SDR DL76S952035

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410229
- Condition: Delamination
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND T/E DAMAGE DURING INSPECTION, REPLACE T/E WEDGE PER CMM 57-43-45, FOR NR 2 L/E SLAT PANEL.
